Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 70, NWS Fort Worth, TX

May 19, 2015Ellis County, Texas

NWS Fort Worth, TX issued this tornado warning at May 19, 2015, 3:09 PM CDT for Ellis County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2015, 3:09 PM CDT (20:09 UTC)
Expired
May 19, 2015, 3:45 PM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 67 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:16 PM CDTTORNADO4 Ene Waxahachie, TXTORNADO 4 MILES EAST OF WAXAHACHIE. MEDIA VIDEO CONFIRMS TOUCHDOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1766 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WFUS54 KFWD 192009
TORFWD
TXC139-192045-
/O.NEW.KFWD.TO.W.0070.150519T2009Z-150519T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 345 PM CDT
    
* AT 309 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR PALMER...OR NEAR WAXAHACHIE...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  PALMER AROUND 325 PM CDT.
  FERRIS AROUND 340 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE PECAN
HILL AND GARRETT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 397 AND 398.
 INTERSTATE 45 BETWEEN MILE MARKERS 251 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3225 9671 3236 9688 3255 9675 3255 9653
      3253 9652 3253 9651 3251 9650 3251 9651
      3248 9651 3244 9648
TIME...MOT...LOC 2009Z 217DEG 20KT 3237 9674 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AJS
3 follow-up statements
524 
WWUS54 KFWD 192021
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT TUE MAY 19 2015

TXC139-192045-
/O.CON.KFWD.TO.W.0070.000000T0000Z-150519T2045Z/
ELLIS TX-
321 PM CDT TUE MAY 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN ELLIS COUNTY...
    
AT 321 PM CDT...A CONFIRMED TORNADO WAS LOCATED JUST WEST OF 
PALMER...MOVING NORTHEAST AT 20 MPH.

HAZARD...DAMAGING TORNADO. 

SOURCE...PUBLIC CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  PALMER AROUND 335 PM CDT.
  FERRIS AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GARRETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3233 9672 3236 9681 3255 9673 3255 9653
      3253 9652 3253 9651 3251 9650 3251 9651
      3248 9651 3244 9648
TIME...MOT...LOC 2021Z 215DEG 18KT 3240 9672 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DUNN
253 
WWUS54 KFWD 192031
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT TUE MAY 19 2015

TXC139-192045-
/O.CON.KFWD.TO.W.0070.000000T0000Z-150519T2045Z/
ELLIS TX-
331 PM CDT TUE MAY 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN ELLIS COUNTY...
    
AT 330 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER PALMER...OR 7 MILES NORTHWEST OF ENNIS...MOVING
NORTHEAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  FERRIS AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GARRETT.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 254 AND 266.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3236 9665 3242 9678 3255 9673 3255 9653
      3253 9652 3253 9651 3251 9650 3251 9651
      3248 9651 3244 9648
TIME...MOT...LOC 2030Z 217DEG 20KT 3244 9668 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-BAIN
273 
WWUS54 KFWD 192043
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT TUE MAY 19 2015

TXC139-192052-
/O.EXP.KFWD.TO.W.0070.000000T0000Z-150519T2045Z/
ELLIS TX-
343 PM CDT TUE MAY 19 2015

...THE TORNADO WARNING FOR NORTHEASTERN ELLIS COUNTY WILL EXPIRE AT
345 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN 
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3236 9665 3242 9678 3255 9673 3255 9653
      3253 9652 3253 9651 3251 9650 3251 9651
      3248 9651 3244 9648
TIME...MOT...LOC 2040Z 217DEG 20KT 3244 9668 

$$

15-BAIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 1:09 PM CDT, 2 hours earlier.

Area forecast discussion, May 19, 1:09 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT TUE MAY 19 2015

.AVIATION...
CONCERNS...SCATTERED SHOWERS/THUNDERSTORMS. MVFR REDEVELOPING
AFTER 06Z...GOING DOWN TO IFR BY 10Z WEDNESDAY.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS HAD ALREADY DEVELOPED
ACROSS NORTH AND CENTRAL TEXAS AS OF 1730Z. HAVE PLACED A TEMPO
TSRA FOR THE 19-24Z PERIOD IN THE METROPLEX AND WACO. EXPECT MVFR
CEILINGS TO SPREAD BACK NORTH OVERNIGHT TONIGHT. CEILINGS SHOULD
LOWER TO IFR BY 10Z. SCATTERED SHOWERS AND THUNDERSTORMS WILL
ONCE AGAIN BE POSSIBLE LATE TONIGHT INTO WEDNESDAY MORNING...FOR
NOW HAVE PLACED VSCH STARTING AT 10Z.

58

&&

.UPDATE...
A SHORTWAVE WILL CONTINUE TRANSITING THE EASTERN TEXAS PANHANDLE
AND WESTERN OKLAHOMA TODAY. LATEST MESOSCALE GUIDANCE SUGGESTS THE
BULK OF THE ASSOCIATED PRECIPITATION WILL REMAIN NORTHWEST OF OUR
CWA...CLOSER TO A RETREATING SURFACE BOUNDARY. THIS WOULD APPEAR
TO SIGNIFICANTLY REDUCE THE FLOOD THREAT WITHIN THE FLASH FLOOD
WATCH TODAY...PARTICULARLY ACROSS THE SOUTHERN HALF WHERE THE
PRECIP-INDUCED MCV APPROACHING FROM SAN ANGELO IS NOW FAR LESS
DEFINED. HOWEVER...THE LACK OF MORNING ACTIVITY WILL HELP TO
SUFFICIENTLY DESTABILIZE THE ATMOSPHERE THIS AFTERNOON. THE SUNNY
SKIES HEADING FOR THE SOUTHWESTERN ZONES WILL LIKELY FILL IN WITH
DENSE CUMULUS...BUT EVEN WITH EXTENSIVE CLOUD COVER...MLCAPE
VALUES ARE ALREADY APPROACHING 2000J/KG. DEW POINTS WILL REMAIN
NEAR 70F...WHICH COULD PUSH MLCAPE VALUES OVER 3000J/KG IN
SOUTHERN ZONES. EVEN WITH NO SURFACE FOCUS FOR INITIATION...THIS
INSTABILITY WILL BE UNCAPPED AND SHOULD RESULT IN DISORGANIZED
CONVECTION...NOT UNLIKE MONDAY AFTERNOON. MINIMAL STORM MOTION
WILL POSE A FLOODING THREAT...PARTICULARLY WHERE SIGNIFICANT
RAINFALL HAS OCCURRED IN RECENT DAYS. IN ADDITION...PRECIP-LOADING
IN A LOW-SHEAR ENVIRONMENT WILL RENEW A THREAT OF DAMAGING
DOWNBURST WINDS. CELLS WILL BE MORE PROGRESSIVE IN NORTHWEST
ZONES...BUT EXTRAORDINARY PW VALUES WILL ASSURE PRECIPITATION
EFFICIENCY THAT COULD RESULT IN FLASH FLOODING.

MIDDAY UPDATE REDUCED POPS IN MANY AREAS...DUE TO THE LACK OF
CONFIDENCE IN OVERALL COVERAGE AND STORM MOTION...BUT THE FLOOD
THREAT REMAINS...EVEN IN AREAS OUTSIDE OF THE ONGOING FLASH FLOOD
WATCH. POPS WERE RAISED IN SOUTHEAST ZONES WHERE INSTABILITY
SHOULD BE SUFFICIENT FOR 40- TO 50-PERCENT COVERAGE.

25

&&

.PREV DISCUSSION... /ISSUED 347 AM CDT TUE MAY 19 2015/
A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTINUES TO PRODUCE HEAVY
RAINFALL OVER THE CONCHO VALLEY AND BIG COUNTRY THIS MORNING.
LATEST RADAR TRENDS INDICATE SOME MESO-SCALE CIRCULATION IN THE
COMPLEX WHICH SHOULD CONTINUE TO SPAWN ADDITIONAL CONVECTION
THROUGH THE MORNING. SOME OF THESE SHOWERS AND THUNDERSTORMS
SHOULD REACH THE WESTERN ZONES OF NORTH TEXAS THIS MORNING AND
PRODUCE SOME HEAVY RAINFALL. THEREFORE...WE WILL ISSUE A FLASH
FLOOD WATCH ALONG AND WEST OF A LINE FROM LAMPASAS TO WEATHERFORD
TO BOWIE FOR TODAY. ADDITIONAL RAINFALL BETWEEN 1 AND 2 INCHES
WITH SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

WE EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO
DEVELOP ACROSS THE ENTIRE REGION THIS AFTERNOON WITH THE BEST
COVERAGE OF STORMS ACROSS THE NORTHWEST ZONES IN THE VICINITY OF A
STALLED COLD FRONT. STORMS THAT DEVELOP THIS AFTERNOON WILL BE
PRIMARILY HEAVY RAIN PRODUCERS BUT ALSO HAVE A POTENTIAL TO BECOME
MARGINALLY SEVERE WITH HAIL AND DOWNBURST WINDS.

THE COLD FRONT IS PROGGED TO LIFT TO NEAR THE RED RIVER TONIGHT
IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST.
THE FRONT SHOULD BECOME THE FOCUS FOR SHOWERS AND THUNDERSTORMS
TONIGHT ESPECIALLY DURING THE EVENING WHEN A SHORTWAVE ROTATES
ACROSS THE REGION. WE WILL NEED TO MONITOR THE MOVEMENT OF THE
FRONT DURING THE DAY TODAY FOR A POSSIBLE EXTENSION/EXPANSION OF
THE FLASH FLOOD WATCH.

THE SHORTWAVE WILL MOVE TO THE NORTHEAST OVERNIGHT TONIGHT
THROUGH WEDNESDAY MORNING AND SHOULD BRING A BRIEF PERIOD OF LARGE
SCALE SUBSIDENCE AND DECREASING PRECIPITATION CHANCES.
HOWEVER...THIS WILL ONLY BE TEMPORARY AS LARGE SCALE LIFT INCREASE
ACROSS THE REGION WEDNESDAY AFTERNOON/NIGHT IN RESPONSE TO AN
APPROACHING UPPER LOW FROM THE WEST AND THE RETURN OF THE COLD
FRONT.

THE COLD FRONT IS FORECAST TO STALL OVER NORTH TEXAS WEDNESDAY
NIGHT AND THURSDAY. ALTHOUGH THE FRONT WILL CONTINUE TO BE A
SOURCE OF LIFT...SOME LARGE SCALE SUBSIDENCE UNDERNEATH A BUILDING
UPPER LEVEL RIDGE SHOULD LIMIT CONVECTION SOMEWHAT.

WE WILL CONTINUE TO CARRY CHANCE TO LIKELY POPS THURSDAY NIGHT
THROUGH MONDAY DUE TO NUMEROUS DISTURBANCES MOVING THROUGH
SOUTHWEST FLOW ALOFT. IT APPEARS THAT THE BEST POTENTIAL FOR
WIDESPREAD HEAVY RAINFALL WILL BE SUNDAY/SUNDAY NIGHT WHEN LARGE
SCALE FORCING WILL BE THE STRONGEST.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  84  71  82  66  75 /  40  60  50  50  30
WACO, TX              83  70  85  66  81 /  40  30  20  50  30
PARIS, TX             81  69  80  64  75 /  30  50  50  50  30
DENTON, TX            82  70  81  59  71 /  40  60  50  50  30
MCKINNEY, TX          81  70  82  62  75 /  30  60  50  50  30
DALLAS, TX            84  71  83  67  77 /  40  60  50  50  30
TERRELL, TX           84  71  83  64  78 /  40  40  40  50  30
CORSICANA, TX         85  69  84  68  79 /  40  30  30  50  30
TEMPLE, TX            84  70  84  68  82 /  40  20  20  50  30
MINERAL WELLS, TX     82  68  83  62  72 /  50  50  50  50  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141>143-156.

&&

58/25
Hazardous weather outlook, May 19, 3:48 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CDT TUE MAY 19 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200900-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 AM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE WESTERN THIRD OF
NORTH TEXAS TODAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE REST OF THE REGION. A FEW STORMS COULD BRIEFLY REACH
STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT
LIGHTING.

LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A
FLOODING PROBLEM...ESPECIALLY ALONG AND WEST OF A LINE FROM BOWIE
TO GLEN ROSE TO LAMPASAS WHERE RAINFALL TOTALS OF ONE TO TWO
INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS
WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL
BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY
RAIN AND FLOODING.

SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH
MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 19, 2:50 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT TUE MAY 19 2015

TXZ134-192030-
ELLIS TX-
250 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 330 PM CDT...

AT 250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARDWELL...OR NEAR ENNIS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAXAHACHIE...ENNIS...MIDLOTHIAN...RED OAK...FERRIS...PALMER...OAK
LEAF...BARDWELL...ALMA...GARRETT AND PECAN HILL.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 392 AND 409.
 INTERSTATE 45 BETWEEN MILE MARKERS 244 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3215 9674 3240 9699 3255 9680 3255 9653
      3253 9651 3251 9650 3251 9651 3250 9650
      3248 9651 3243 9648 3241 9644 3235 9645
      3233 9643 3233 9638
TIME...MOT...LOC 1950Z 235DEG 25KT 3233 9675

AJS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:15 PM CDTFlash Flood WarningFWDBell, Coryell, Falls, McLennan2 hr
May 18, 8:03 PM CDTAreal Flood AdvisoryFWDMilam117 min
May 18, 8:26 PM CDTAreal Flood AdvisoryFWDBell2 hr
May 18, 8:36 PM CDTRiver Flood WarningFWDLimestone40 hr
May 18, 8:41 PM CDTSpecial Weather StatementFWDBell49 min
May 18, 9:17 PM CDTSpecial Weather StatementFWDBell28 min
May 18, 10:44 PM CDTSpecial Weather StatementFWDBell, Robertson46 min
May 19, 3:48 AM CDTFlash Flood WatchFWDCollin, Comanche, Cooke, Dallas, Delta, Denton and 24 more32 hr
May 19, 2:37 PM CDTSevere Thunderstorm WarningFWDBosque, Hill38 min
May 19, 2:50 PM CDTSpecial Weather StatementFWDEllis40 min
May 19, 3:07 PM CDTAreal Flood AdvisoryFWDHill3 hr
May 19, 3:13 PM CDTSevere Thunderstorm WarningFWDHill, Johnson41 min
May 19, 4:10 PM CDTRiver Flood WarningFWDCollin34 hr
May 19, 4:18 PM CDTSevere Thunderstorm WarningFWDYoung57 min
May 19, 4:31 PM CDTSpecial Weather StatementFWDKaufman44 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningFWDYoung49 min
May 19, 5:25 PM CDTSpecial Weather StatementFWDPalo Pinto50 min
May 19, 5:33 PM CDTTornado Warning Tornado observedFWDJack, Young27 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningFWDPalo Pinto50 min
May 19, 5:46 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 19, 5:56 PM CDTTornado WarningFWDJack49 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 19, 5:59 PM CDTTornado WarningFWDPalo Pinto46 min
May 19, 6:26 PM CDTTornado Warning Tornado observedFWDPalo Pinto49 min
May 19, 6:36 PM CDTAreal Flood AdvisoryFWDJack3 hr
May 19, 6:47 PM CDTSevere Thunderstorm WarningFWDJack, Young58 min
May 19, 6:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto42 min
May 19, 6:56 PM CDTSevere Thunderstorm WarningFWDJack, Young49 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.